# SDR REXA97115

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 6120 · Propeller Controlling System
- Part: Autocoarsen
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AUTOCOARSEN PROBLEM ON FINAL INTO PNS.  ENGINE FEATHERED.  MECHANIC DID GROUND RUNS AND FOUND NO FAULT WITH SYSTEM OPERATION.  (X)
